# SDR C2XA09TY111

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 16,559 hours, 12,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Stuck
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

TYS FOR IAH - THE RECIRCULATING FAN IN FWD AVIONICS BAY BECAME INOP.  AIRCRAFT RETURN BACK TO IAH.  MAINTENANCE RELEASED A/C IAW EL 21-24-01/2 CAT (C).
